Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Have contraceptive implant. Stomach pain, dizziness, irregular periods, headache, numbness. Worried

Hi my girlfriend has had the contriceptive inplant in her left arm for around 1 year now and has had all sorts ov side effects like feeling sick, stomach pains, irregular periods, headachs dissyness and more but in the last 2 weeks she s been getting a burning sensationwith the headachs a numb feeling all down her left side in her arm and hands which i have read about but also in her left leg an back and also in her face and the back of her head. This got so bad we had to call an ambulance last night and she had blood tests and blood pressure taken but all came back normal. The mentioned that she had large pupils and said the headaches could be from that because their letting in too much light but her mother died sudden last year without warning from a blood hemerage in the brain and one of the women doctors was concerned it could be heredatry but yet refused to do a head scan. They discharged her today with a letter to take to the doctors to have the inplant removed but she is still worried about the fact that a doctor said about her mother. Im worried about her and any advice would be a great help. Thanks
Asked On : Sat, 5 Jan 2013
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Sexologist 's  Response
your girl friend's mother died last year and now, the symptoms you are describing suggest that she has Depressive Disorder and anxiety or a pure Anxiety Disorder. Both can produce headache and other symptoms you have described. I don't think it is related with contraceptive implant. please get a consultation with psychiatrist for evaluation.
Good Luck
Dr Saatiish Jhuntrraa
Answered: Wed, 7 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor